# SDR DL777050451

- Difficulty date: August 12, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N865DA
- Make and model: Boeing 777232
- Aircraft serial: 29737
- Aircraft time: 23,967 hours, 4,152 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Converter
- Part number: 23415901
- Part serial: 146
- Condition: Failed
- Location: Ozone
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG OIL SMELL DURING FLT WORSE IN CLB/DESCENT AND PWR CHANGES.  SUSPECT FROM PACK L/R.  OVERWHELMING ODOR IN C/P ON DESCENT IRRITATED EYES.  CHECKED EXH OF LT AND RT PACK.  FOUND ODOR COMING FROM LT PACK.  CHECKED INSIDE LP AND HP DUCTS LT ENG NO OIL RESIDUE FOUND.  CHECKED ALL BLEED VLV EXITS LT ENG NO RESIDUE.  CKD APU DUCT NO RESIDUE.  RAN LT ENG NOTICED STRONG ODOR IN C/P DURING BLEED SHIFT.  BORO LT ENG COMP NO OIL FOUND.  PERFORMED CONTAMINATION REMOVAL PER AMM.  REPLACED UPPER/LWR RECIRC FILTERS.  REPLACED LT OZONE CONV PER AMM.  NO FUMES AFTER OZONE CONV REPLACED.
